General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 3–50 (Mi umn627)  

This article is cited in 23 scientific papers (total in 24 papers)

Fock factorizations, and decompositions of the $L^2$ spaces over general Lévy processes

A. M. Vershik, N. V. Tsilevich

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: This paper is devoted to an explicit construction and study of an isometry between the spaces of square-integrable functionals of an arbitrary Lévy process (a process with independent values) and of a vector-valued Gaussian white noise. Explicit formulae are obtained for this isometry on the level of multiplicative functionals and orthogonal decompositions. The central special case is treated at length, that is, the case of an isometry between the $L^2$ spaces over a Poisson process and over a white noise; in particular, an explicit combinatorial formula is given for the kernel of this isometry. A key role in our considerations is played by the concepts of measure factorization and Hilbert factorization, as well as the closely related concepts of multiplicative and additive functionals and of taking the logarithm in factorizations. The results obtained make possible the introduction of a canonical Fock structure (an analogue of the Wiener–Itô decomposition) in the $L^2$ space over an arbitrary Lévy process. Applications to the theory of representations of current groups are also considered, and an example of a non-Fock factorization is given.


Full text: PDF file (603 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 427–472

Bibliographic databases:

UDC: 519.21+517.98
MSC: Primary 60G51, 46B28; Secondary 60G55, 60H40, 47A67, 47B34, 81R10, 28C20, 33C45
Received: 27.02.2003

Citation: A. M. Vershik, N. V. Tsilevich, “Fock factorizations, and decompositions of the $L^2$ spaces over general Lévy processes”, Uspekhi Mat. Nauk, 58:3(351) (2003), 3–50; Russian Math. Surveys, 58:3 (2003), 427–472

Citation in format AMSBIB
\by A.~M.~Vershik, N.~V.~Tsilevich
\paper Fock factorizations, and decompositions of the $L^2$ spaces over general L\'evy processes
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 3--50
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 427--472

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anshelevich M., “$q$-Lévy processes”, J. Reine Angew. Math., 576 (2004), 181–207  crossref  mathscinet  zmath  isi
    2. Neretin Yu.A., “Structures of boson and fermion Fock spaces in the space of symmetric functions”, Acta Appl. Math., 81:1 (2004), 233–268  crossref  mathscinet  zmath  isi  elib  scopus
    3. Huang Zhiyuan, Wu Ying, “Lévy white noise calculus based on interaction exponents”, Acta Appl. Math., 88:3 (2005), 251–268  crossref  mathscinet  zmath  isi  elib  scopus
    4. Graev M.I., Vershik A.M., “The basic representation of the current group $\mathrm{O}(n,1)^X$ in the $L^2$ space over the generalized Lebesgue measure”, Indag. Math. (N.S.), 16:3-4 (2005), 499–529  crossref  mathscinet  zmath  isi  elib  scopus
    5. Berezansky Yu.M., Pulemyotov A.D., “Spectral theory and Wiener-Itô decomposition for the image of a Jacobi field”, Ukrainian Math. J., 59:6 (2007), 811–832  crossref  mathscinet  zmath  elib  scopus
    6. A. M. Vershik, “Does There Exist a Lebesgue Measure in the Infinite-Dimensional Space?”, Proc. Steklov Inst. Math., 259 (2007), 248–272  mathnet  crossref  mathscinet  zmath  elib  elib
    7. A. M. Vershik, M. I. Graev, “Integral Models of Representations of Current Groups”, Funct. Anal. Appl., 42:1 (2008), 19–27  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. M. Vershik, M. I. Graev, “Integral Models of Unitary Representations of Current Groups with Values in Semidirect Products”, Funct. Anal. Appl., 42:4 (2008), 279–289  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Vershik A.M., “Invariant measures for the continual Cartan subgroup”, J. Funct. Anal., 255:9 (2008), 2661–2682  crossref  mathscinet  zmath  isi  elib  scopus
    10. A. M. Vershik, M. I. Graev, “Integral models of representations of the current groups of simple Lie groups”, Russian Math. Surveys, 64:2 (2009), 205–271  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Farre M., Jolis M., Utzet F., “Multiple Stratonovich Integral and Hu-Meyer Formula for Levy Processes”, Annals of Probability, 38:6 (2010), 2136–2169  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. A. M. Vershik, M. I. Graev, “Poisson model of the Fock space and representations of current groups”, St. Petersburg Math. J., 23:3 (2012), 459–510  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. Accardi L., Rebei H., Riahi A., “The Quantum Decomposition Associated With the Levy White Noise Processes Without Moments”, Prob. Math. Stat.., 34:2 (2014), 337–362  mathscinet  zmath  isi
    15. Petlenko A.V., Kopytenko Yu.A., “Influence of Anomalous Particle Diffusion on the Current System Formation and Coherence of Pi2 Geomagnetic Pulsation Local Ionospheric Sources”, Geomagn. Aeron., 55:1 (2015), 24–31  crossref  isi  scopus
    16. M. Bożejko, E. W. Lytvynov, I. V. Rodionova, “An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions”, Russian Math. Surveys, 70:5 (2015), 857–899  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. Frei M.M. Kachanovsky N.A., “Some Remarks on Operators of Stochastic Differentiation in the Levy White Noise Analysis”, Methods Funct. Anal. Topol., 23:4 (2017), 320–345  mathscinet  zmath  isi
    18. Mirzaee F., Hadadian E., “A New Computational Method For Solving Two-Dimensional Stratonovich Volterra Integral Equation”, Math. Meth. Appl. Sci., 40:16 (2017), 5777–5791  crossref  mathscinet  zmath  isi  scopus
    19. Kachanovsky N.A., “On Wick Calculus on Spaces of Nonregular Generalized Functions of Levy White Noise Analysis”, Carpathian Math. Publ., 10:1 (2018), 114–132  crossref  mathscinet  isi
    20. Frei M.M., “Wick Calculus on Spaces of Regular Generalized Functions of Levy White Noise Analysis”, Carpathian Math. Publ., 10:1 (2018), 82–104  crossref  zmath  isi
    21. Kachanovsky N.A. Kachanovska T.O., “Interconnection Between Wick Multiplication and Integration on Spaces of Nonregular Generalized Functions in the Levy White Noise Analysis”, Carpathian Math. Publ., 11:1 (2019), 70–88  crossref  isi
    22. Dello Schiavo L., “Characteristic Functionals of Dirichlet Measures”, Electron. J. Probab., 24 (2019), 115  crossref  isi
    23. Frei M.M., Kachanovsky N.A., “on the Relationship Between Wick Calculus and Stochastic Integration in the Levy White Noise Analysis”, Eur. J. Math., 6:1, SI (2020), 179–196  crossref  isi
    24. Keys D. Wehr J., “Poisson Stochastic Master Equation Unravelings and the Measurement Problem: a Quantum Stochastic Calculus Perspective”, J. Math. Phys., 61:3 (2020), 032101  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:681
    Full text:337
    First page:6

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020